MAUDE Adverse Event Report: CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 8015; 10014916; (2)mz1000-07; (2)spm tubing; (2)8110; (2)non bd 12ml syringe with a 3ml label lot 180930-010 exp 10/02/2018 0.45% sodium chloride flush; therapy date: (b)(6) 2018.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported during a fentanyl and dopamine infusion, a leak was noted below both 0.2 micron filters on the extension sets.It was reported by the clinician that both sets were new when the leak occurred.There was no report of patient harm.The event occurred n picu.
 
Additional Manufacturer Narrative
The customer's report of a leak was confirmed.Functional testing showed that fluid was leaking from the engagement between the outlet port of the filter and the microbore tubing component.Further inspection showed that the tubing was not fully bonded to its mated filter component.The root cause of the leak was a manufacturing assembly issue of insufficient solvent application at the engagement.
 
Event or Problem Description
The customer reported during a fentanyl and dopamine infusion, a leak was noted below both 0.2 micron filters on the extension sets.It was reported by the clinician that both sets were new when the leak occurred.There was no report of patient harm.The event occurred in picu.

Brand Name
ALARIS® SYRINGE MODULE SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8001965
Report Number9616066-2018-02036
Device Sequence Number427935
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2021
Device Model Number10014916
Device Catalogue Number10014916
Device Lot Number18057691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR
Patient Weight18